EconPapers    
Economics at your fingertips  
 

The splitting game and applications

Rida Laraki

International Journal of Game Theory, 2002, vol. 30, issue 3, 359-376

Abstract: First we define the splitting operator, which is related to the Shapley operator of the splitting game introduced by Sorin (2002). It depends on two compact convex sets C and D and associates to a function defined on C ×D a saddle function, extending the usual convexification or concavification operators. We first prove general properties on its domain and its range. Then we give conditions on C and D allowing to preserve continuity or Lipschitz properties, extending the results in Laraki (2001a) obtained for the convexification operator. These results are finally used, through the analysis of the asymptotic behavior of the splitting game, to prove the existence of a continuous solution for the Mertens-Zamir system of functional equations (Mertens and Zamir (1971-72) and (1977)) in a quite general framework.

Keywords: stochastic; games; ·; martingales; ·; saddle; functions; ·; splitting; continuous; convex; compact; sets; ·; polytopes; ·; extreme; points; ·; variational; inequalities; ·; functional; equations; ·; Epi-convergence; ·; continuity; ·; Lipschitz; property. (search for similar items in EconPapers)
Date: 2002-03-20
References: Add references at CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2030003/20300359.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2002:i:3:p:359-376

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:30:y:2002:i:3:p:359-376